A gestation characterises itself for the hormonal changes in the woman’s body. These changes might result in nausea and higher sensibility to certain foods.Taking Misoprostol can cause nausea as well.
These two things combined (hormonal changes and use of Misoprostol) could lead to vomiting during the procedure and therefore, to a decrease in its effectiveness.
In order to minimize the risk of nausea (particularly women who had already been feeling higher sensibility due to the pregnancy) we recommend taking an antisickness medicine. You can buy this type of medication in your local pharmacy..
Fasting properly through all stages of the abortion procedures is also crucial.
If you already threw up, don’t worry. In order to avoid vomiting take an antisickness medicine and do a proper fast.
…what if I had already thrown up?
In case you had already vomited, then you don’t need to worry!
Follow the whole procedure as if nothing had happened. Avoid stressing out.
In several cases, even after throwing up, the abortion succeeds without any major issue.
Leave a ReplyWant to join the discussion?
Feel free to contribute!